T Nation

Knee Joint Pain After Pinning


#1

Hey guys, I pinned for the first time yesterday at about 3 PM, I'll link my cycle proposal here if ya want: http://tnation.T-Nation.com/hub/BigJJ88#myForums/thread/4825003/

Anyway, Pinning went fine, did the right outer quad about 8-9 inches above the knee, pinned with a 25g 1.0", used a 23g 1.5" to extract. Yesterday I was fine, with a little stiffness in the quad which soon subsided. I work in the bar industry as a doorman, so i was on my feet till 3 AM that night. Long story short, woke up this morning, and I can barely walk with minimal bending of my knee. Very painful right above the patella where i imagine the tendon of the quad meets the knee cap. I know site pain is to be expected and would likely subside after a couple days, but as this pain is a good 8 inches away from the area i pinned with 0 pain at the actual IM I site, I was worried. There is also always the chance that its completely un-related to the pinning and that i hurt it at work somehow, but im doubtful.

Thanks for the consideration.

(I have never had bad//hurt knees before,) I pinned Omnadren 250

Has anyone ever had a similar issue to this??


#2

Another thread about pain/discomfort/immobility from a quad injection ????

Ya dont say...


#3

i think a sarcastic comment from bonez means you have nothing to worry about lol

seriously though, ive had some pains in my thigh/glutes from having to stand for long periods of time shortly after injections. things just seemed to really tighten up for some reason. that and i think my gear was high in BAC

what volume did you inject? if it was too much that could be a reason.

ive heard of people injecting too shallow and the possibility of oil "leaking" down the fascia to the joint although, i dont know how much sense that makes and ive never experienced this

i would massage the area for a few days see how it goes


#4

I've done this before too, you injected too low or too far inside your leg. The oil leaks down and settles in your knee, causing pain.


#5

Thanks guys, i read over the injection pain sticky before posting, but nothing related. I would also assume it was too shallow, not too far inside, anyhow,

Overstand, curious as to how long it took for the pain to dissipate for you?

Tx again

EDIT: Forgot, I only injected .8 mL, it was supposed to be a 1 mL amp, but i suck shit at extracting it (amps are hard to use, durr durr)


#6

A few days. It was a while ago, can't remember exactly. It's not a big deal.